# SDR C2XA07CL059

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 14,760 hours, 11,310 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0312
- Condition: Faulty
- Location: Cockpit
- Part time: 14,506 hours, 11,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA FLIGHT 2634 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM BNA.  THE AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.
